Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bubbles15

Thyroid medication and acne

Recommended Posts

Hello i am wondering if anyone has gotten acne since starting thyroid medications?? I started armour thyroid 30mg august 6th and brokeout a week later then it went away (also on minocycline at the time) then i got pregnant at end of august and the acne continued to get worse... then when i was 12 weeks pregnant they increased my dosage to 45mg and the acne got put of control and terrible cystic nodules and oily... then the acne got a little better when lowering my dosage again but still very much there... anyone have luck when switching meds or anything?? I have hasimotos but i dont want to deal with the acne! Id rather go off meds after the baby... i also want to try spiro since my skin is so oily abd an hoping that will counteract the thyroid med acne?

Edited by Bubbles15

Share this post


Link to post
Share on other sites

I have had the same issue. Synthroid and Naturethoid caused my acne. I did not make the connection at first, because I was going through a lot of changes. I am curious if it's the dosage or the type of medication. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×